MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA ADULT TTS SILICONE CUFFED TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA ADULT TTS SILICONE CUFFED TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 670170
Medical Device Problem Codes Fluid/Blood Leak (1250); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that cuff leakage was found after using the trach on the patient for about 2 weeks.The problem was resolved when a new trach tube was placed.The event occurred while in use with patient at the hospital.This was reported to the fda.The operator of the device was a health professional.There was patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
A1 - patient identifier was updated.D3 was updated.G4 - pma/510(k) # was updated.H3 and h6 were updated.One sample was returned for evaluation.Review of the lot history showed no nonconformities that could have contributed to the reported complaint.Visual inspection was performed, and a video provided by the complainant demonstrated a leak.Upon receipt, delamination-like damage was observed on the shaft of the trach, particularly around the inflation line.Functional testing confirmed a leak originating from the previously noted damage.The complainant¿s allegation was verified; however, the probable cause of the issue could not be determined.

Brand Name
BIVONA ADULT TTS SILICONE CUFFED TRACHEOSTOMY TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
avenida calidad no.4, parque
industrial internacional
tijuana IN 22425
MX  22425
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21573134
Report Number3012307300-2025-02675
Device Sequence Number8737555
Product Code JOH
UDI-Device Identifier15021312006056
UDI-Public(01)15021312006056(17)290530(10)4462476
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number670170
Device Lot Number4462476
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown